# SDR ZW0A0304704

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 9,499 hours, 5,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE LEFT SIDE OF THE FUSELAGE BETWEEN LONGERON L18 AND L19, AT STA 237.  REPAIRED DENT PER ARA 18325.  CHECK-C 11-19-02 STL.
